# SDR USAA000323

- Difficulty date: March 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .700 INCH, BULKHEAD STATION 178, WL 200.01, RBL 4.5 INCH.  FABRICATED REPAIR PER TR 53-10-01 REV A.  (M)
